# SDR SWAA2022121681991

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 16,686 hours, 8,132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE OF BLENDED AREA OF CARGO DOOR CRACKED PER NDT PART 6 51-00-00 PROCEDURE 23.   DAMAGED AREA CUT OUT AND NDT COMPLETD ON FAULT TTG8Q00GNKJE.   REPAIRED COMPLETED ON FAULT NO: TTG8Q00GNKJE.
